RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sholomov, Lev Abramovich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 32

Number of views:
This page:1389
Abstract pages:6012
Full texts:2079
References:540
Sholomov, Lev Abramovich

Professor
Doctor of physico-mathematical sciences (1989)
Speciality: 01.01.09 (Discrete mathematics and mathematical cybernetics)
Birth date: 5.03.1936
E-mail:
Keywords: design, complexity, underdetermined information, choice models.

Subject:

Design and complexity of control syctems, theory of undertermined information, mathematical choice theory.

   
Main publications:
  1. Sholomov L. A., Osnovy teorii diskretnykh logicheskikh i vychislitelnykh ustroistv, Uchebnoe posobie dlya studentov VUZov, Nauka, Moskva, 1980
  2. Sholomov L.A., Logicheskie metody issledovaniya diskretnykh modelei vybora, Teoriya i metody sistemnogo analiza, Nauka, Moskva, 1989
  3. Sholomov L.A., “O realizatsii nedoopredelennykh bulevykh funktsii skhemami iz funktsionalnykh elementov”, Problemy kibernetiki, 1969, № 21, 215–226
  4. Sholomov L.A., “Explicit form of neutral social decision rules for basic rationlity conditions”, Mathematical social sciences, 39:1 (2000), 81–107
  5. Sholomov L.A., “Elementy teorii nedoopredelennoi informatsii”, Prikladnaya diskretnaya matematika. Prilozhenie, 2009, № 2, 18–42

http://www.mathnet.ru/eng/person27872
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/201388
Full list of publications: Download file (284 kB)

Publications in Math-Net.Ru
2020
1. L. A. Sholomov, “Theoretically effective asymptotically optimal universal coding of partially defined sources”, Prikl. Diskr. Mat., 2020, 47,  30–56  mathnet
2019
2. L. A. Sholomov, “Minimal representative set for a system of frequency classes of underdetermined words”, Prikl. Diskr. Mat. Suppl., 2019, 12,  41–44  mathnet  elib
2018
3. L. A. Sholomov, “On an invariant for the problem of underdetermined data decomposing”, Prikl. Diskr. Mat., 2018, 39,  13–32  mathnet  elib
2014
4. L. A. Sholomov, “On the concept of underdetermined alphabets of equal strength”, Prikl. Diskr. Mat., 2014, 3(25),  40–57  mathnet
5. L. A. Sholomov, “On a comparison of underdetermined alphabets”, Prikl. Diskr. Mat. Suppl., 2014, 7,  34–36  mathnet
2013
6. L. A. Sholomov, “Binary representations of underdetermined data and superimposed codes”, Prikl. Diskr. Mat., 2013, 1(19),  17–33  mathnet
7. L. A. Sholomov, “An economical representation of underdetermined data and superimposed codes”, Prikl. Diskr. Mat. Suppl., 2013, 6,  27–29  mathnet
2012
8. L. A. Sholomov, “Decomposition of underdetermined data”, Diskretn. Anal. Issled. Oper., 19:6 (2012),  72–98  mathnet  mathscinet; J. Appl. Industr. Math., 7:1 (2013), 100–116  isi  scopus
9. L. A. Sholomov, “Decomposition and approximation of underdetermined data”, Prikl. Diskr. Mat. Suppl., 2012, 5,  34–36  mathnet
2010
10. L. A. Sholomov, “A rule for the addition of entropies for underdetermined data”, Diskretn. Anal. Issled. Oper., 17:5 (2010),  67–90  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 5:3 (2011), 431–447  scopus
2009
11. L. A. Sholomov, “Elements of underdetermined information theory”, Prikl. Diskr. Mat., 2009, supplement № 2,  18–42  mathnet
12. L. A. Sholomov, “The explicit form of information characteristic for partially defined data”, Prikl. Diskr. Mat., 2009, supplement № 1,  15–16  mathnet
13. L. A. Sholomov, “Logical methods for design and analysis of choice models”, Prikl. Diskr. Mat., 2009, 1(3),  38–71  mathnet
2008
14. L. A. Sholomov, “Entropy of underdetermined sequences under constraints to specifications”, Prikl. Diskr. Mat., 2008, 1(1),  29–33  mathnet
2007
15. L. A. Sholomov, “On the complexity of the sequential realization of partial Boolean functions by schemes”, Diskretn. Anal. Issled. Oper., Ser. 1, 14:1 (2007),  110–139  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 2:2 (2008), 270–289  scopus
2005
16. L. A. Sholomov, “Transformation of fuzzy data with preservation of the information properties”, Diskretn. Anal. Issled. Oper., Ser. 1, 12:3 (2005),  85–104  mathnet  mathscinet  zmath
2004
17. L. A. Sholomov, “Logical methods for studying relations in criterial spaces with arbitrary ordinal scales”, Avtomat. i Telemekh., 2004, 5,  115–125  mathnet  mathscinet  zmath; Autom. Remote Control, 65:5 (2004), 790–799  isi  scopus
18. L. A. Sholomov, “Recognition of the properties of order relations in discrete spaces”, Diskretn. Anal. Issled. Oper., Ser. 1, 11:3 (2004),  88–110  mathnet  mathscinet
2002
19. L. A. Sholomov, “Complexity of the recognition of the properties of order relations in $n$-dimensional spaces”, Diskretn. Anal. Issled. Oper., Ser. 1, 9:4 (2002),  82–105  mathnet  mathscinet  zmath
2001
20. L. A. Sholomov, “Relations Decomposition in Choice Problems: Completely Separable Relations and Path Independence”, Avtomat. i Telemekh., 2001, 11,  154–164  mathnet  mathscinet  zmath; Autom. Remote Control, 62:11 (2001), 1898–1907  isi  scopus
21. L. A. Sholomov, “Separating decomposition of relations in multicriterial choice problems”, Diskretn. Anal. Issled. Oper., Ser. 1, 8:2 (2001),  63–89  mathnet  mathscinet  zmath
2000
22. L. A. Sholomov, “Analysis of the rationality of the sequential choice model”, Avtomat. i Telemekh., 2000, 5,  124–132  mathnet  mathscinet  zmath; Autom. Remote Control, 61:5 (2000), 829–836
1999
23. L. A. Sholomov, “On the complexity of problems of minimization and compression of models of sequential choice”, Diskretn. Anal. Issled. Oper., Ser. 1, 6:3 (1999),  87–109  mathnet  mathscinet  zmath
1998
24. L. A. Sholomov, “Aggregation of linear orders in problems of group choice”, Avtomat. i Telemekh., 1998, 2,  113–122  mathnet  mathscinet  zmath; Autom. Remote Control, 59:2 (1998), 246–253
25. L. A. Sholomov, “Transitivity-preserving operators on relations”, Diskr. Mat., 10:1 (1998),  28–45  mathnet  mathscinet  zmath; Discrete Math. Appl., 8:2 (1998), 183–200
1994
26. L. A. Sholomov, “Logical methods for the representation and investigation of ordered choice models”, Avtomat. i Telemekh., 1994, 5,  100–108  mathnet  mathscinet  zmath; Autom. Remote Control, 55:5 (1994), 698–704
27. L. A. Sholomov, “Synthesis of transitive order relations that are consistent with information on the strength of criteria”, Sibirsk. Zh. Issled. Oper., 1:4 (1994),  64–92  mathnet  mathscinet  zmath
1991
28. L. A. Sholomov, “Order relations and Arrow operators”, Avtomat. i Telemekh., 1991, 6,  115–126  mathnet  mathscinet  zmath; Autom. Remote Control, 52:6 (1991), 842–850
1986
29. L. A. Sholomov, D. B. Yudin, “Design of multistep choice schemes”, Avtomat. i Telemekh., 1986, 10,  115–126  mathnet  mathscinet  zmath; Autom. Remote Control, 47:10 (1986), 1414–1424
1985
30. D. B. Yudin, L. A. Sholomov, “Multistep schemes of generalized mathematical programming and the choice function”, Dokl. Akad. Nauk SSSR, 282:5 (1985),  1066–1069  mathnet  mathscinet  zmath
1975
31. L. A. Sholomov, “A sequence of complexly computable functions”, Mat. Zametki, 17:6 (1975),  957–966  mathnet  mathscinet  zmath; Math. Notes, 17:6 (1975), 574–579
1971
32. L. A. Sholomov, “Information complexity of problems associated with minimal realization of Boolean functions by networks”, Dokl. Akad. Nauk SSSR, 200:3 (1971),  556–559  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021